# SDR ASAA2015022510792

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 21,961 hours, 7,088 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND AT STABILIZER STA 100, FIRST IS 28' FROM FWD SPAR APPROX 1' IN LENGTH, SECOND IS 37' FROM FWD SPAR APPROX 1' IN LENGTH, RT.  ACFT GROUNDED. REMOVED DAMAGE AND REPAIRED 2 PLACES ON RT STAB LOWER SKIN, STA 100 IAW SRM 55-10-01-2R-11. ALODINED & PRIMED IAW SRM 51-20-01 & TOPCOAT IAW AMM 51-21-99.  CATAGOY B REPAIR.  INSPECTION  THRESHOLD: 56,000 FLIGHT CYCLES.  REPEAT INSPECTION INTERVAL 9,000 FLIGHT CYCLES.  NOTE: WING STA 100 TO 100R.
